MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 90MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE 90MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.290
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure medical device removal and pain.A review of the device history record has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Actual device was not returned; us customer quality will conduct investigation based on the images provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a tfna nail, blade and two locking bolts were removed due to the patient's reported persistent lateral hip pain.The implant was initially placed on (b)(6) 2016.No hardware was broken at the time of explant.All removed hardware was retained by the facility and discarded after surgery.It is unknown if there was a surgical delay.Procedure and patient outcome is unknown.This report is for one (1) tfna helical blade 90mm.This complaint involves three (3) devices.This report is 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part 04.038.290, lot h060794: part manufacturing date: march 18, 2016.Manufacturing site: elmira.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h060794 of tfna helical blades was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record(s) determined the raw material met all specifications with no issues documented that would contribute to this complaint condition.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.H3, h6: a product investigation was completed: the implant was not returned and instead will be do based on the supplied images.The images were reviewed, and the complaint condition for adverse event could not be confirmed.A manufacturing record evaluation was performed no issues were noted.No definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This report is 1 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA HELICAL BLADE 90MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8819526
Report Number2939274-2019-59335
Device Sequence Number3258500
Product Code HSB
UDI-Device Identifier10886982098986
UDI-Public(01)10886982098986
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.290
Device Catalogue Number04.038.290
Device Lot NumberH060794
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer07/24/2019
08/07/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date07/26/2019
08/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR